Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes stomach bloatig?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
Hi, I'm wondering if you can assist me? I have been EXTREMELY bloated for 2-3 weeks. I am very uncomfortable and don't want to even leave my house at this point. I am still having bowel movements but more like every other day instead of daily like before. In addition (and I hate saying this) but I have had a weird almost fishy smell down there all of a sudden. This has been going on for the last week to week and a half. Please note that I had quit smoking about 25 days ago. I had been a regular smoker prior to that and quit cold XXXXXXX Also, about three days ago I was committing and had severe headaches (possibly migraines as light would trigger them) this was also followed by chills and a brief fever. I am a 29 year old female. I have had no serious health concerns and I was prescribed Amoxicillan for 12 days on the 9th of January but haven't had any other medication other then advil since. One other thing you should know is that I am vegan, exercise daily and eat well. Thanks for your help. I'm so uncomfortable and depressed.
Posted Mon, 24 Feb 2014 in Digestion and Bowels
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Take tablet Pantoprazole 40 mg for six weeks. Detailed Answer: Hello Hopehammond Thanks for writing to us Bloated feeling may be due to many reasons like acidity,Gall bladder calculus etc. You need Ultrasound of abdomen to confirm any pathology. You can take tablet Pantoprazole 40 mg half hour before food for six weeks.It will relieve you from acidity. You should avoid hot and spicy food.It is good that you have quit smoking,never try it again. It is nice that you do exercise regularly.Drink plenty of water and take lot of fibres in your diet in the form of vegetables,fruits,salad.It will relieve you from irregular bowel. Headache may be due to many reasons like tension,migraine,eye and neck problem,hypertension etc.You need proper clinical examination.You can take tablet Paracetamol 500 mg SOS during headache,if headache is persistent in nature then you should consult neurologist. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor